Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Have ulcers and colitis, anxiety. On protonics, lialda and zoloft. Explain situation

I am 16 years old and I have been found to have ulcers and colitis. I am on protonics, lialda, and 50mg Zoloft. I started to switch my time to take the Zoloft to nighttime instead of the morning. Thursday I took 25 mg of Zoloft in the morning and 50 mg. at night and then 50 mg of Zoloft since then at night. I am feeling anxious and today the doctor had my mom get antivan. I took .5 mg of that but I'm still feeling anxious. Any thoughts?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
the major food protein is reacting with body proteins
may be milk or wheat
get allergy doctor consultation to get blood serum test for specific antibody for milk wheat potato and other food u take daily withdraw to get results
till use the symapatomatic treatment
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor